# SDR AALA2019111859011

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 64,742 hours, 16,189 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 42,339 hours, 12,678 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Generator
- Part serial: 6378
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO CUN ON ACCOUNT OF LOW OIL PRESSURE INDICATION. AN EMERGENCY WAS DECLARED. MAINTENANCE REPORTS DURING ENGINE LEAK INSPECTION FOUND LEAK FROM DEDICATED GENERATOR. ACCOMPLISHED TASK CARD FOR HIGHER OIL CONSUMPTION, TROUBLESHOTING IAW JOB CARD 79-92-11. REMOVED AND REPLACED RH ENGINE DEDICATED GENERATOR IAW AMM 73-21-08. RAN RH ENGINE, NO LEAKS NOTED. OK FOR SERVICE.
